# SDR USAA2013042400001

- Difficulty date: April 23, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 42,043 hours, 15,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3683
- Condition: Inoperative
- Location: Cabin
- Part time: 15,355 hours, 42,054 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2S CHECK - DURING CABIN EMERGENCY LIGHTING OPERATIONAL TEST, EMERGENCY LIGHTS WERE FOUND INOP ON SEAT POSITIONS 25, 30 AND 34 LEFT SIDE AT PAX CABIN.  PERFORMED TROUBLESHOOTING IAW TSM 31-51-00-810-801-A AND REPLACED EPSU (13WL) IAW AMM 33-51-38-400-001-A AND PERFORMED OPS TEST IAW AMM 33-51-00-710-001-A.  TEST OK.
